A statistical diptych: Admissible inferences -- Recurrence of symmetric Markov chains

Eaton, Morris L. . The Annals of Statistics 1992. 20 :1147-1179

Locate this article in:

Bibtex

@article{CIS-103899,
  Author = {Eaton, Morris L.},
  Title = {A statistical diptych: Admissible inferences -- Recurrence of symmetric Markov chains},
  Journal = {The Annals of Statistics},
  Volume = {20},
  Year = {1992},
  Pages = {1147--1179},
  Keywords = {Bayesian approach, Predictive distribution}
}

Similar articles